MAUDE Adverse Event Report: CORDIS US CORP. SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US CORP. SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51006030L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon of a 6mm 30cm 190cm saber x radianz percutaneous transluminal angioplasty (pta) dilatation catheter ruptured during inflation at 8 atmospheres in the left superficial femoral artery.There was no reported patient injury.The procedure involved one inflation during a left leg angiogram.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the balloon of a 6mm 30cm 190cm saber x radianz percutaneous transluminal angioplasty (pta) dilatation catheter ruptured during inflation at eight atmospheres in the left superficial femoral artery.There was no reported patient injury.The procedure involved one inflation during a left leg angiogram.A second saber device was not used to complete the procedure.The product was stored and handled according to the instructions for use (ifu), and no damage was noted prior to opening.There was no difficulty removing the device from the sterile packaging or removing the protective balloon cover, and no difficulty was noted with any sterile packaging components.A contralateral approach was used.The target vessel was the superficial femoral artery (sfa), with no tortuosity, unknown stenosis percentage, no acute angle, and no bifurcation.The vessel accessing the target site was not calcified or tortuous; stenosis percentage, acute angle, and bifurcation status were not provided.Information about whether the device maintained negative pressure during preparation was not stated.The device was not put into an acute bend, did not kink, and no anomalies were noted after delivery to the lesion.The device was removed easily and in one piece.The contrast-to-saline ratio was 50/50.The same indeflator was used successfully with other devices.No anomalies were noted during inflation with positive pressure, and there was no anomaly preventing inflation.The indeflator gauge indicated a loss of pressure when the anomaly was noted.The number of seconds pressure was maintained before the anomaly was noted is unknown.No resistance was met during device withdrawal.The device was not return for evaluation as anticipated.A product history record (phr) review of lot 82306855 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst-at/below rbp¿ could not be verified as the device was not returned for analysis.The exact cause could not be determined.Without the return of the device for analysis or procedural images, it is difficult to draw a clinical conclusion between the device and the event reported.Handling and procedural factors likely contributed; however, cannot be confirmed.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.To reduce the potential for vessel damage or the risk of dislodgement of particles it is very important that the inflated diameter of the balloon should approximate the diameter of the vessel just proximal and distal to the lesion.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence) will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.Neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
The device was not return for evaluation as anticipated.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
coyol free zone, building b25
el coyol alajuela bld 25, costa rica 
7863138372
MDR Report Key23632906
Report Number3007635982-2025-00244
Device Sequence Number10314878
Product Code LIT
UDI-Device Identifier20705032081273
UDI-Public(01)20705032081273(17)270131(10)82306855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR51006030L
Device Lot Number82306855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown